MathSciNet Relay Station
MathSciNet bibliographic data
MR1458330 26D15 (35J85 46E15)
Marcus, Moshe; Mizel, Victor J.; Pinchover, Yehuda On the best constant for Hardy's inequality in $\bold R^n$. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3237–3255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement